# SDR UPS05845033

- Difficulty date: August 3, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENG SHUT DOWN IN FLT DUE TO OVER TEMP AND LOUD THUD.  FROM LP 427064 ITEM 1 AND LP 427065 ITEM 3: PERFORMED THRUST LEVER STATIC TRIM IAW AMM 71-00-00 PG 595.23 TEST 9A.  PERFORMED PART POWER TRIM AND INCREASED BY 10 CLICKS.  PERFORMED ENG HIGH PWR RUN-UP.  R & R NR 4 ENG PER TC 9071-1,2,3. OPS AND LEAK CK GOOD.
